# SDR ASAA2021050134739

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,697 hours, 8,519 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT DECK PRIMARY TEMP CONTROLLER HAS ZONE TEMP LIGHT ON RECALL. LIGHT GOES OUT WITH M/C RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801 ON #2 CNTLR, BIT AND LAST FLT SHOWS FLT DECK TRIM VALVE FAULT. PERFORMED VERIFY TEST REF FIM 21-62 TASK 832, INITIAL EVALUATION TEST GOOD. GROUND VERIFICATION TEST GOOD.
